Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


skin issues
May 10, 2009

Black male, hiv for approx. 10 years, taking atripla and before components of atripla, blood counts have been good 6 months ago. Seem to be breaking out with rash on stomach,back,upper arms and face. Do you think my drugs are decreasing its efficacy?

Response from Dr. Henry

There are many skin conditions that are common in HIV+ persons on or off treatment. In the majority of cases flare up of skin rashes would rarely be a clue that an otherwise effective HIV regimen is no longer effective though that is possible. A clinical and blood test evaluation should be able to quickly sort that out so recommend seeing your HIV doc. KH



Previous
diabeties
Next
CD4 & viral load

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement